# SDR GTIA2014062401357

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 32,855 hours, 15,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RT WING TOP SKIN AT RIBS 11-12.  BLENDED & REPAIRED RT WING SKIN IAW SRM 57-74-00.  REPAIR INSTRUCTION R572-58998.
